Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 223, NWS Tulsa, OK

August 16, 2012Adair County, Delaware County, Oklahoma; Benton County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Aug 16, 2012, 2:15 PM CDT for Adair County, Delaware County, Oklahoma; Benton County, Arkansas. It was in force for 60 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 16, 2012, 2:15 PM CDT (19:15 UTC)
Expired
Aug 16, 2012, 3:15 PM CDT
In force
60 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Benton County, AR, Adair County, OK, Delaware County, OK

What was reported inside it

TimeReportWhereRemark
Aug 16, 2:24 PM CDTHAIL 1Cherokee City, ARNOT A LOT OF WIND.
Aug 16, 2:40 PM CDTTSTM WND DMGDecatur, ARDAMAGED TREES. ONE 12 INCH DIAMETER LIMB...30 FEET LONG HAD TO BE REMOVED FROM A STREET IN TOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.3 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2012-08-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1719 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2012-08-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1719 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
1553 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

824 
WUUS54 KTSA 161915
SVRTSA
ARC007-OKC001-041-162015-
/O.NEW.KTSA.SV.W.0223.120816T1915Z-120816T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
215 PM CDT THU AUG 16 2012

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN ADAIR COUNTY IN NORTHEAST OKLAHOMA
  SOUTHEASTERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA
  WESTERN BENTON COUNTY IN NORTHWEST ARKANSAS

* UNTIL 315 PM CDT

* AT 212 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES EAST OF
  COLCORD...MOVING EAST AT 25 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...SILOAM
  SPRINGS...GENTRY...DECATUR...SPRINGTOWN...HIGHFILL...HIWASSE...CAVE
  SPRINGS...BELLA VISTA...BENTONVILLE AND LOWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3625 9412 3621 9426 3622 9433 3619 9434
      3610 9466 3633 9471 3647 9425
TIME...MOT...LOC 1915Z 252DEG 22KT 3628 9461

$$
3 follow-up statements
149 
WWUS54 KTSA 161929
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
229 PM CDT THU AUG 16 2012

ARC007-OKC001-041-162015-
/O.CON.KTSA.SV.W.0223.000000T0000Z-120816T2015Z/
BENTON AR-DELAWARE OK-ADAIR OK-
229 PM CDT THU AUG 16 2012

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR
NORTHERN ADAIR...SOUTHEASTERN DELAWARE AND WESTERN BENTON COUNTIES...

AT 226 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GENTRY...
MOVING EAST AT 25 MPH. THIS STORM HAS A HISTORY OF PRODUCING HAIL TO 
THE SIZE OF QUARTERS IN CHEROKEE CITY.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...GENTRY...
FAIRMOUNT...GALLITIN...DECATUR...SPRINGTOWN...HIGHFILL...ROCKY
COMFORT...VAUGHN...HEALING SPRINGS...HIWASSE...CENTERTON...CAVE
SPRINGS...MILLER...BENTONVILLE...BELLA VISTA AND LOWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3625 9412 3621 9426 3622 9433 3619 9434
      3610 9466 3633 9471 3647 9425
TIME...MOT...LOC 1929Z 252DEG 22KT 3629 9450

$$
764 
WWUS54 KTSA 161953
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
253 PM CDT THU AUG 16 2012

OKC001-041-162003-
/O.CAN.KTSA.SV.W.0223.000000T0000Z-120816T2015Z/
DELAWARE OK-ADAIR OK-
253 PM CDT THU AUG 16 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ADAIR AND
SOUTHEASTERN DELAWARE COUNTIES IS CANCELLED...

LAT...LON 3625 9412 3621 9425 3622 9433 3619 9434
      3627 9451 3638 9455 3644 9438 3647 9425
TIME...MOT...LOC 1953Z 252DEG 22KT 3633 9437

$$

ARC007-162015-
/O.CON.KTSA.SV.W.0223.000000T0000Z-120816T2015Z/
BENTON AR-
253 PM CDT THU AUG 16 2012

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR
CENTRAL BENTON COUNTY...

AT 249 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DECATUR...
MOVING EAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...ROCKY
COMFORT...VAUGHN...HEALING SPRINGS...HIWASSE...CENTERTON...CAVE
SPRINGS...MILLER...BENTONVILLE...BELLA VISTA AND LOWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3625 9412 3621 9425 3622 9433 3619 9434
      3627 9451 3638 9455 3644 9438 3647 9425
TIME...MOT...LOC 1953Z 252DEG 22KT 3633 9437

$$
324 
WWUS54 KTSA 162009
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
309 PM CDT THU AUG 16 2012

ARC007-162019-
/O.EXP.KTSA.SV.W.0223.000000T0000Z-120816T2015Z/
BENTON AR-
309 PM CDT THU AUG 16 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BENTON COUNTY EXPIRES
AT 315 PM CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM.

LAT...LON 3625 9412 3621 9425 3622 9433 3619 9434
      3627 9451 3638 9455 3644 9438 3647 9425
TIME...MOT...LOC 2009Z 252DEG 22KT 3636 9425

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 12:22 PM CDT, 1 hour 53 minutes earlier.

Area forecast discussion, Aug 16, 12:22 PM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1222 PM CDT THU AUG 16 2012

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.

MAIN CONCERN IS STORM DEVELOPMENT THIS AFTN AND INTO TONIGHT AS
COLD FRONT AND PREFRONTAL WIND SHIFT MOVE THRU THE AREA. MID LEVEL
CU FIELD HAS DEVELOPED ALONG THE WIND SHIFT...ALONG WITH A FEW
SPOTTY SHOWERS. MCV IN N TX HAS ALSO HELPED TO GET SOME SMALL
STORMS GOING IN SE OK. EXPECT THAT LATER THIS AFTERNOON STORMS
WILL DEVELOP ALONG THE BOUNDARIES...WITH GUSTY WIND POTENTIAL WITH
ANY DEVELOPMENT. STORMS WILL BE DISORGANIZED ENOUGH THAT WILL JUST
CARRY A VCTS EXCEPT FOR MLC DUE TO STORMS JUST W OF THERE.
OTHERWISE...TIMING THE VARIOUS WIND SHIFTS WILL BE OF
CONCERN...ALSO. WINDS FOLLOWING THE WIND SHIFT SHOULD BE
WESTERLY...BECOMING NORTHERLY BEHIND THE MAIN FRONT. ANY STORM
OUTFLOWS WILL...OF COURSE...RESULT IN ERRATIC SPEEDS AND
DIRECTIONS. VFR CONDITIONS WILL PREVAIL THROUGH THE PERIOD EXCEPT
IN THUNDERSTORMS.

&&

.PREV DISCUSSION... /ISSUED 910 AM CDT THU AUG 16 2012/

..UPDATE...

DISCUSSION...

WIND SHIFT ASSOCIATED WITH THE FRONTAL BOUNDARY IS MAKING FAIRLY
GOOD PROGRESS TO THE SOUTH AND EAST...AND OBSERVED PRESSURE RISES
BEHIND THE BOUNDARY SUPPORT ITS SOUTHWARD PUSH CONTINUING FOR AT
LEAST THE NEXT LITTLE BIT. EXPECT THAT IT WILL SLOW SOME/STALL AS
DAYTIME HEATING COMMENCES. MID LEVEL CU FIELD DEVELOPING QUITE
NICELY ALONG THE WIND SHIFT BOUNDARY...AND RADAR MOSAIC SHOWING
SCATTERED THUNDERSTORM DEVELOPMENT ALONG THE BOUNDARY IN SOUTHWEST
MISSOURI AND ALSO IN PARTS OF WESTERN OKLAHOMA. DEVELOPMENT ACROSS
NORTHEAST OKLAHOMA WILL BE POSSIBLE THROUGH THE MORNING...AND
ESPECIALLY INTO THE AFTERNOON. POPS HAVE BEEN INCREASED JUST A BIT
DURING THE MORNING HOURS ACROSS NORTHEAST OKLAHOMA AND A SMALL
PART OF NORTHWEST ARKANSAS. THE LOWER TEMPS AND DEW POINTS ARE
LAGGING THE INITIAL WIND SHIFT BY A COUNTY OR TWO PER CURRENT
MESONET OBS. THINK THAT THE COOLER AIR MAY HAVE A CHANCE TO MAKE
IT INTO FAR NORTHWEST PARTS OF THE FORECAST AREA /OSAGE...
PAWNEE...WASHINGTON/ BY MID TO LATE AFTERNOON...SO TEMPERATURES
SHOULD STILL MAKE IT INTO THE MID TO UPPER 90S IN THIS REGION.
HIGH TEMPERATURES WERE DECREASED BY A FEW DEGREES TO THE NORTHWEST
OF TULSA...WITH PREVIOUSLY FORECAST VALUES MAINTAINED ELSEWHERE.
IF MORE MORNING/EARLY AFTERNOON STORMS DEVELOP IN NORTHEAST
OKLAHOMA THAN ARE CURRENTLY FORECAST...SOME OF THESE OTHER
LOCATIONS WILL HAVE TO BE REVISED DOWNWARD AS WELL.

PREV DISCUSSION... /ISSUED 614 AM CDT THU AUG 16 2012/

DISCUSSION...
VFR CONDITIONS ARE EXPECTED THROUGH MUCH OF THE TAF PERIOD. A STRONG
COLD FRONT WILL MOVE INTO NE OK AND NW AR THIS AFTERNOON. GUSTY
SFC WINDS...BRIEF IFR VSBYS WILL ACCOMPANY TSRA ALONG BOUNDARY
FROM MID AFTERNOON AT THOSE SITES. TSRA CHANCES DECREASE ACROSS
THOSE SITES WITH VFR CONDITIONS TO RETURN OVERNIGHT. KFSM AND KMLC
WILL SEE ONGOING CHANCES FOR TSRA RESULTING IN A PERIOD OF MVFR
VSBYS THROUGH THE REMAINDER OF THE TAF PERIOD AFTER 00Z AS THE
SURFACE FRONT SLOWS AS IT MOVES SOUTHEAST. TIMING BECOMES MORE
UNCERTAIN...THEREFORE PROB GROUPS FROM 06Z ON WILL BE USED.

PREV DISCUSSION... /ISSUED 407 AM CDT THU AUG 16 2012/

DISCUSSION...
A COLD FRONT WILL PUSH SOUTH INTO NORTHEAST OKLAHOMA LATE THIS
AFTERNOON AND WILL MOVE ACROSS THE REST OF THE AREA TONIGHT AND
EARLY FRIDAY BEFORE IT STALLS ACROSS NORTH TEXAS. SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG THE FRONT
THIS AFTERNOON AND EVENING WITH A FEW SEVERE STORMS LIKELY.
DAMAGING WINDS WILL BE THE MAIN SEVERE WEATHER THREAT.

ADDITIONAL SHOWERS AND THUNDERSTORMS WILL LIKELY FORM OVERNIGHT
NORTH OF THE FRONTAL BOUNDARY AND MOVE SOUTHEAST. THIS PATTERN IS
LIKELY TO REPEAT ITSELF THE NEXT SEVERAL NIGHTS NORTH OF THE
STALLED FRONTAL BOUNDARY WITH EACH SUCCESSIVE ROUND OF SHOWERS
AND STORMS LIKELY TO BE A BIT FURTHER SOUTH AND WEST THAN THE
PRECEDING ROUND.

DRY WEATHER IS LIKELY TO RETURN BY SUNDAY AND CONTINUE INTO EARLY
NEXT WEEK. THE ECMWF BRINGS A FAIRLY STRONG WAVE DOWN IN THE
NORTHWEST FLOW ALOFT TOWARDS MIDWEEK AND IF THIS TREND CONTINUES
IN FUTURE MODEL RUNS...POPS MAY NEED TO BE ADDED FOR THAT TIME
FRAME.

STAYED NEAR THE WARMER NAM MOS FOR HIGH TEMPERATURES THE NEXT FEW
DAYS WITH OVERNIGHT LOWS LIKELY TO FALL BETWEEN THE COOL GFS MOS
AND THE WARMER NAM MOS.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...22
LONG TERM....18
AVIATION...22
Hazardous weather outlook, Aug 16, 12:57 PM CDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1257 PM CDT THU AUG 16 2012

ARZ001-002-010-011-019-020-029-OKZ049-053>076-171000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1257 PM CDT THU AUG 16 2012

...SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DANGEROUS HEAT.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EAST CENTRAL AND SOUTHEAST OKLAHOMA.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...ELEVATED.
	AREA...EAST CENTRAL AND SOUTHEAST OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
A COLD FRONT HAS ENTERED PARTS OF NORTHEAST OKLAHOMA TO THE
NORTHWEST OF TULSA EARLY THIS AFTERNOON...BUT IS EXPECTED TO BE
QUASI STATIONARY THROUGH THE REMAINDER OF THE AFTERNOON. A WIND
SHIFT IN ADVANCE OF THE FRONT IS MOVING SLOWLY THROUGH NORTHEAST
OKLAHOMA AND INTO PARTS OF NORTHWEST ARKANSAS. SCATTERED SHOWERS
AND THUNDERSTORMS HAVE DEVELOPED ALONG AND IN ADVANCE OF THE
WIND SHIFT LINE...AND ADDITIONAL DEVELOPMENT IS EXPECTED LATER
THIS AFTERNOON AND EVENING ALONG THE MAIN FRONTAL BOUNDARY. SEVERE
THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF NORTHEAST OKLAHOMA
AND NORTHWEST ARKANSAS...WITH DAMAGING WINDS AND HAIL BEING THE
MAIN THREATS. THE SEVERE POTENTIAL MAY WANE SOMEWHAT TOWARD LATE
EVENING AS INSTABILITY DECREASES.

TEMPERATURES HAVE WARMED WELL INTO THE 90S ACROSS MUCH OF EASTERN
OKLAHOMA...WITH THE HIGHEST TEMPERATURES JUST BEHIND THE WIND
SHIFT LINE...WHERE WINDS HAVE BECOME WESTERLY. HIGH TEMPERATURES
NEAR 100...AND HEAT INDEX VALUES NEAR 105 WILL BE POSSIBLE THIS
AFTERNOON. THE HEAT...GUSTY WINDS...AND CONTINUED DRY FUELS WILL
RESULT IN AN ELEVATED FIRE DANGER. OUTFLOWS IN THE VICINITY OF
THUNDERSTORMS COULD ALSO RESULT IN A QUICK RISE IN WIND SPEED AS
WELL AS ERRATIC WIND DIRECTIONS THAT COULD CAUSE FIRE FIGHTING
ISSUES.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY AND SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY AND MONDAY...NO HAZARDS.
TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THE COLD FRONT IS EXPECTED TO STALL WITHIN THE VICINITY OF THE RED
RIVER FRIDAY AND SATURDAY. THUNDERSTORM CHANCES WILL REMAIN NORTH
OF THE STALLED BOUNDARY. A SECONDARY PUSH OF DRIER AIR WILL
ADVANCE THE FRONT FURTHER SOUTH BY SUNDAY...WHICH WILL MARK THE
BEGINNING OF A PERIOD OF SETTLED WEATHER THAT WILL LIKELY CONTINUE
INTO THE EARLY PART OF THE NEXT WORK WEEK. TOWARD THE MIDDLE OF
NEXT WEEK...ANOTHER UPPER LEVEL DISTURBANCE WILL MOVE THROUGH THE
AREA...INCREASING THUNDERSTORM CHANCES ONCE AGAIN.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Aug 16, 1:42 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
142 PM CDT THU AUG 16 2012

OKZ063-068-161915-
CHEROKEE OK-DELAWARE OK-
142 PM CDT THU AUG 16 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     NORTHEASTERN CHEROKEE

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN DELAWARE

AT 141 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF LEACH...MOVING EAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OAKS...LEACH...TWIN OAKS...KANSAS
AND SCRAPER.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3626 9478 3616 9479 3616 9480 3607 9480
      3606 9502 3616 9503 3616 9501 3618 9501
TIME...MOT...LOC 1841Z 261DEG 15KT 3614 9495
Special weather statement, Aug 16, 1:53 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
153 PM CDT THU AUG 16 2012

OKZ063-161930-
DELAWARE OK-
153 PM CDT THU AUG 16 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 230 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     CENTRAL DELAWARE

AT 153 PM CDT...A SMALL BUT STRONG THUNDERSTORM WAS LOCATED 4 MILES
WEST OF COLCORD...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...COLCORD.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 40 TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3640 9460 3621 9457 3620 9457 3619 9479
      3629 9483
TIME...MOT...LOC 1853Z 254DEG 18KT 3626 9474

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 15, 7:24 PM CDTSpecial Weather StatementTSASequoyah36 min
Aug 16, 1:42 PM CDTSpecial Weather StatementTSADelaware33 min
Aug 16, 1:53 PM CDTSpecial Weather StatementTSADelaware37 min
Aug 16, 2:02 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware46 min
Aug 16, 2:38 PM CDTSpecial Weather StatementTSANowata, Washington37 min
Aug 16, 3:23 PM CDTSpecial Weather StatementTSADelaware67 min
Aug 16, 4:19 PM CDTSevere Thunderstorm WarningTSADelaware26 min
Aug 16, 4:24 PM CDTSpecial Weather StatementTSAOttawa36 min
Aug 16, 4:31 PM CDTSevere Thunderstorm WarningTSAOttawa26 min
Aug 16, 4:34 PM CDTSpecial Weather StatementTSARogers26 min
Aug 16, 4:41 PM CDTSpecial Weather StatementTSAMayes34 min
Aug 16, 4:50 PM CDTSpecial Weather StatementTSADelaware25 min
Aug 16, 4:53 PM CDTSevere Thunderstorm WarningTSARogers28 min
Aug 16, 5:03 PM CDTSevere Thunderstorm WarningTSADelaware30 min
Aug 16, 5:16 PM CDTSpecial Weather StatementTSATulsa29 min
Aug 16, 5:16 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee, Tulsa44 min
Aug 16, 5:21 PM CDTSpecial Weather StatementTSAMayes24 min
Aug 16, 5:25 PM CDTSpecial Weather StatementTSAWagoner35 min
Aug 16, 5:31 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner29 min
Aug 16, 5:39 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware36 min
Aug 16, 5:44 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa46 min
Aug 16, 5:47 PM CDTSpecial Weather StatementTSACherokee28 min
Aug 16, 5:53 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes52 min
Aug 16, 6:03 PM CDTSevere Thunderstorm WarningTSAMuskogee, Tulsa, Wagoner46 min
Aug 16, 6:17 PM CDTSevere Thunderstorm WarningTSACreek31 min
Aug 16, 6:30 PM CDTSpecial Weather StatementTSAAdair60 min
Aug 16, 6:40 PM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Wagoner35 min
Aug 16, 6:37 PM CDTSpecial Weather StatementTSAMadison23 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.